Paracetamol 250mg/5ml 6+ Oral Suspension 80ml

£7.80
Includes 48h tracked delivery
In stock

This is a restricted item

You are allowed to purchase no more than 3 of this product

You must have an account and be logged in to purchase this product

Pickup available at Pharmacy

Usually ready in 24 hours

View store information

Price includes 48h tracked delivery

Pictures are for illustration purposes only

Contains Paracetamol.

For the relief of fever and pain.

Suitable for adults and children over 6 years old.

Price includes 48h tracked delivery

Pictures are for illustration purposes only

Contains Paracetamol.

For the relief of fever and pain.

Suitable for adults and children over 6 years old.